# SDR IPXA09656787

- Difficulty date: July 17, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 141T514616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 FLOORBEAM CLIP FOUND CRACK AT LBL 50, CRACK LENGTH 1 INCH.  MAIN EQUIPMENT CENTER STA 246 LBL 50 FLOORBEAM CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
